Highs and Lows???

Discussion in 'Fibromyalgia Main Forum' started by BlueSky555, Nov 11, 2008.

  1. BlueSky555

    BlueSky555 New Member

    What are "highs and lows"? Does this have something to do with taking med and missing a dose?

    I saw this somewhere and was curious. Maybe this is a reason for the "energy loss" I've felt.

    Thank you,

    BlueSky
  2. Janalynn

    Janalynn New Member

    I guess it depends in what context you read it in. I've referred to it when short acting pain meds wear off and a longer acting med helps. Sometimes when the shorter acting pain meds wear off the pain returns with a vengeance - ( a low) It doesn't mean you're "high" when they're working. =)
  3. BlueSky555

    BlueSky555 New Member

    Thank you so muich, Janalynn, for responding to my question. I saw it in a thread, somewhere, about it and just wondered what it meant. I have reduced some of my pain meds and have felt very tired this past week, after reducing them. I thought that I might be experiencing the "lows". OR, maybe its only the FM, lol.

    I really appreciate your response; I see no one else was interested in giving it a shot. You're so kind.

    Thank you,

    BlueSky